On Hermite expansions of 1/x and 1/|x|

S. Lewandowska; J. Mikusiński

Annales Polonici Mathematici (1974)

  • Volume: 29, Issue: 2, page 167-172
  • ISSN: 0066-2216

How to cite


S. Lewandowska, and J. Mikusiński. "On Hermite expansions of 1/x and 1/|x|." Annales Polonici Mathematici 29.2 (1974): 167-172. <http://eudml.org/doc/263126>.

author = {S. Lewandowska, J. Mikusiński},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {2},
pages = {167-172},
title = {On Hermite expansions of 1/x and 1/|x|},
url = {http://eudml.org/doc/263126},
volume = {29},
year = {1974},

AU - S. Lewandowska
AU - J. Mikusiński
TI - On Hermite expansions of 1/x and 1/|x|
JO - Annales Polonici Mathematici
PY - 1974
VL - 29
IS - 2
SP - 167
EP - 172
LA - eng
UR - http://eudml.org/doc/263126
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.